# SDR SWAA2025031003222

- Difficulty date: March 7, 2025
- Submitted: March 10, 2025
- Operation: Air carrier
- Aircraft: N8664J
- Make and model: Boeing 737-8H4
- Aircraft serial: 36649
- Aircraft time: 33,333 hours, 16,181 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Broken
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CA SIDE EMER EXIT ROW LIGHT LENS BROKEN JOHN FAIRHURST 3650949<[01] C/W EA M-21-133-00720; LENS SECURED WITH CLEAR TAPE
